Skip to Content

Bupropion - Has anyone have a cough as a side affect. It is listed as uncommon?

Responses (1)

chuck1957 7 Mar 2016

RK; I have never had that problem and don't know of others but if you just started it some of these side effects can show up but go away withing a week or two. As long as it does not continue or become too irritating see if that is the case but if it is too bad let the doctor know about it. Chuck1957

Rkpublic 7 Mar 2016

Thank you. The next day the cough was gone. I've had some unusual side affects that have gone after a day. I'm hoping I don't have anymore. Thank you for replying

chuck1957 7 Mar 2016

RK; No problem at all anything else feel free to ask away that is what we try to do is help others with the same problems we have had.Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions